The Annals of Mathematical Statistics

On the Kolmogorov and Smirnov Limit Theorems for Discontinuous Distribution Functions

Paul Schmid

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 29, Number 4 (1958), 1011-1027.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177706438

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177706438

Mathematical Reviews number (MathSciNet)
MR101582

Zentralblatt MATH identifier
0094.13205

Citation

Schmid, Paul. On the Kolmogorov and Smirnov Limit Theorems for Discontinuous Distribution Functions. The Annals of Mathematical Statistics 29 (1958), no. 4, 1011--1027. doi:10.1214/aoms/1177706438. http://projecteuclid.org/euclid.aoms/1177706438.


Export citation